MathSciNet Relay Station
MathSciNet bibliographic data
MR932303 57R55 (53C25)
Kreck, Matthias; Stolz, Stephan A diffeomorphism classification of $7$-dimensional homogeneous Einstein manifolds with ${\rm SU}(3)\times{\rm SU}(2)\times{\rm U}(1)$-symmetry. Ann. of Math. (2) 127 (1988), no. 2, 373–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement